# SDR QXEA200701095

- Difficulty date: July 6, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 114 hours, 104 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 88060B010003
- Part serial: 00300
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 114 hours, 104 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2381: ON THE CLIMB-OUT OF BZN, OUT OF 8000 FT, NOTICED THE FAULT LIGHT ON THE PRESS PANEL.  FOLLOWED THE CHECKLIST.  RAN IT ON MANUAL. NO FURTHER PROBLEMS.  MAINTENANCE FOUND CDS REPORTED AFT OUTFLOW VALVE FAIL.  REPLACED AFT OUTFLOW VALVE PER Q400 AMM 21-31-16-000-801 AND 21-31-16-400-801.  TESTS GOOD.  ALSO, PERFORMED VISUAL INSPECTION OF PAX AND AFT CARGO DOOR SEALS.  SEALS REMAINED INFLATED ON RESERVOIR AIR ALONE.  NO LEAKS AT THIS TIME.  ALSO, PERFORMED OPS CHECK OF AUTO PRESSURIZATION CONTROL PER Q400 AMM 21-31-00-710-802.  TESTS GOOD.  AIRCRAFT RETURNED TO SERVICE.
